MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2477-0000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The customer reported that the tubing set leaks at the spike because the slide clamps are not very effective.When using one spike and the other one is closed it still leaks fluid or potentially blood products all over.The clinician noticed the leaking on the floor.There was no patient harm.
 
Additional Manufacturer Narrative
After clinical review it was determined that this file is not mdr reportable.
 
Event or Problem Description
The customer reported that the tubing set leaks at the spike because the slide clamps are not very effective.When using one spike and the other one is closed it still leaks fluid or potentially blood products all over.The clinician noticed the leaking on the floor which happened before the patient was in the or room.There was no patient involvement.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8034093
Report Number9616066-2018-02108
Device Sequence Number13819073
Product Code FPA
UDI-Device Identifier07613203011310
UDI-Public7613203011310
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Model Number2477-0000
Device Catalogue Number2477-0000
Device Lot Number18086131
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1